# SDR N6WA20100407

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 12,720 hours, 8,960 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY FLOODLIGHT AT ROW 7 INOP.  DEFERRED CEILING EMERGENCY FLOODLIGHT AT ROW 7 ON DMI NR 12725 IAW MEL 33-51-01B CAT C.
